MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA COCR FEMORAL BALL HEAD; COCR BALL HEAD 12/14 Ø28 MM SIZE L

MEDACTA INTERNATIONAL SA COCR FEMORAL BALL HEAD; COCR BALL HEAD 12/14 Ø28 MM SIZE L
Model Number 01.25.013
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Metal Related Pathology (4530)
Date of Event 10/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13-10-2025.Cocr 01.25.013 cocr ball head 12/14 ø28 mm size l (k072857) lot.092186: (b)(4) manufactured and released on 29-oct-2009 expiration date: 2014-08-31.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Liner: versafitcup dm 01.26.2856mhc double mobility hc liner ø28/dmh (k092265) lot.091558: (b)(4) manufactured and released on 24-mar-2010 expiration date: 2014-05-31.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Stem: amistem h 01.18.135 amistem-h std.Size 5 (k093944) lot.092522: (b)(4) manufactured and released on 11-12-2009 expiration date: 2014-oct-31.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Due to the lack of information, it is not possible to establish a definitive root cause, while the device history record review does not indicate any potentially related manufacturing issue.
 
Event or Problem Description
At about 15 years and 5 months from primary the patient was revised due to suspected poly liner wear identified during ct exam, also use of metal head led to suspect trunnionosis.During revision trunnionosis was confirmed while the liner did not seem to be too worn.Metal head was substituted with a ceramic one and liner with an hc one.Stem was not revised.Surgery completed successfully.

Brand Name
COCR FEMORAL BALL HEAD
Common Device Name
COCR BALL HEAD 12/14 Ø28 MM SIZE L
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key23434015
Report Number3005180920-2025-01042
Device Sequence Number8625841
Product Code JDI
UDI-Device Identifier07630030805127
UDI-Public07630030805127
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/29/2009
Device Model Number01.25.013
Device Lot Number092186
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Initial Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/29/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale